# SDR SWAA2025051956252

- Difficulty date: April 8, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 333AT PLATE AT LT HORIZONTAL STABILIZER 2025-242408<[01] REPLACED ACCESS PANEL 333AT PLATE AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. TOOL USED CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11-SEP-25;[02] CORRECTED STEP 1 REPLACED ACCESS PANEL 333AT PLATE AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
